# SDR 2001FA0000352

- Difficulty date: September 24, 2001
- Submitted: September 27, 2001
- Operation: General aviation
- Aircraft: N2458G
- Make and model: Cessna 172R
- Aircraft serial: 17280893
- Aircraft time: 870 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Buss
- Condition: Damaged
- Location: Electrical
- Part time: 870 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSS OF HALF OF AVIONICS BUSS, INCLUDING ONE NAV/COM AND GPS AND SMOKE AND A BAD ODOR IN THE COCKPIT.    WIRE NR  2H1002 (22 GAUGE) BURNED FROM THE NAV. LIGHT C/B SWITCH TO PIN 11 OF THE JC001 CONNECTOR AND FROM PC001, PIN 11 TO JV001, PIN 1.  THE RED LEAD FROM THE TAIL NAV LIGHT ASSEMBLY SHORTED OUT TO A NUT-PLATE ON THE RUDDER THAT HOLDS THE RUDDER TIP ON, BUT DOES NOT DISPLAY EVIDENCE OF OVERHEATING, OTHER THAT THE PINHEAD SIZED BURN MARK.
